# SDR 2024FA0000338

- Difficulty date: April 26, 2024
- Submitted: April 30, 2024
- Operation: General aviation
- Aircraft: N124BL
- Make and model: Cessna 525B
- Aircraft serial: 525B0181
- Aircraft time: 5,608 hours, 4,242 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 2261
- Condition: False Activation
- Location: Aft Cargo
- Part time: 5,608 hours, 4,242 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BAGGAGE SMOKE WARNING LIGHT ILLUMINATED IN FLIGHT
